# SDR CALA2020032700737

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 64,035 hours, 24,050 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W55926001R18
- Condition: Broken
- Location: Overheat Detect
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING-BODY OVERHEAT LIGHT LIGHT ON THIS IS A REPEAT WRITEUP BITE ON WING BODY OVERHEAT CTL. SHOWED CODE 44, AFT CARGO OVERHEAT ALARM. PERFORMED CONTINUITY CHECK OF CARGO BIN LOOPS WAS BAD PER TABLE 301 FIM TASK 26-18-00 P 301. NEED TO ISOLATE WHICH LOOP IS BAD BETWEEN SECTION 46 TO 48. REF WDM 26-12-11 PG 1 SH 2, FOUND WIRE W5592-6001R-18 BROKEN IN HELL HOLE UNDER APU BLEED DUCT. REPAIRED WITH SPLICE IAW SWPM 20-10-13. OPS CK GOOD PER AMM 26-18-00-710-801.
